# SDR DALA2023040602708

- Difficulty date: April 3, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2701753) DURING INSPECTION FOUND FLOOR RAIL AT STA 727J RBL 10 IS GOUGED WL 158. PERFORMED SRM REPAIR AT STA 727I TO 727J RBL 10 WL 158 AFT CARGO IAW B737 SRM 53-00-53-2R-PROC 4.
